# SDR DALA2016120609592

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 42,038 hours, 28,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT THE EMERGENCY EXIT LIGHTS AT THE GALLEY DOOR AND THE FRONT OF THE FIRST CLASS SECTION OF THE CABIN WERE INTERMITTENT IN OPERATION. MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AND SIGNED IT OFF AS NTF.
